# SDR SWAA051672

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 58,172 hours, 49,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED FROM BS 517 TO BS 519, STR 12R.  REPAIRED SKIN PER SWA EA & SRM.
